# SDR YENA20120820583

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 48,214 hours, 18,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 443 BOS-TPA, ROW 1 LEFT EMERGENCY LOW LEVEL SEAT MOUNTED ESCAPE PATH LIGHT INOP.  REMOVED AND REPLACED ROW 1 LEFT SEAT MOUNTED LIGHT ASSY HARNESS IAW AMM 33-51-18-04 AND ESPM 20-33-00.  OPS CHECK GOOD.
